Alert archive / Arizona / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 41, NWS Phoenix, AZ

August 21, 2009Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 21, 2009, 8:41 PM MST for Maricopa County, Arizona. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 21, 2009, 8:41 PM MST (03:41 UTC)
Expired
Aug 21, 2009, 9:30 PM MST
In force
49 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 77 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 3.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2009-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2009-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
527 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
2800 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 2:55 PM MST, 5 hours 46 minutes earlier.

Area forecast discussion, Aug 21, 2:55 PM MST, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
255 PM MST FRI AUG 21 2009

...SEVERE STORMS WITH STRONG WINDS AND BLOWING DUST POSSIBLE THIS
EVENING...

.SYNOPSIS...
MONSOON MOISTURE WILL BE RETURNING TO THE REGION WITH VIGOR THE NEXT
24 TO 48 HOURS AS THE FLOW ALOFT SHIFTS TO A SOUTHERLY DIRECTION.
SEVERAL UPPER LEVEL DISTURBANCES WILL BE INTERACTING WITH THIS
MOISTURE AND CAUSE PERIODS OF SHOWERS AND THUNDERSTORMS OVER THE
WEEKEND. SOME OF THE STORMS COULD BE SEVERE THIS EVENING...AND COULD
ALSO PRODUCE LOCALLY VERY HEAVY RAINFALL. EARLY NEXT WEEK...THE FLOW
ALOFT WILL TURN TO A MORE SOUTHWEST DIRECTION...RESULTING IN A
MARKED DECREASE IN THUNDERSTORM ACTIVITY. TEMPERATURES THIS WEEKEND
WILL BE MUCH COOLER...WITH A WARMING TREND EXPECTED NEXT WEEK.

&&

.DISCUSSION...
MORNING DISCUSSION...
INGREDIENTS COMING TOGETHER FOR AN ACTIVE EVENING ACROSS THE
FORECAST AREA. MODELS IN GOOD AGREEMENT THAT UPPER DIFFLUENCE WILL
BE QUITE PRONOUNCED BETWEEN THE CUTOFF LOW OFF THE SOUTHERN CA COAST
AND THE FOUR CORNERS ANTICYCLONE. DEBRIS CLOUDS ASSOCIATED WITH
CONVECTION ACROSS NORTHERN MEXICO WILL INITIALLY INHIBIT HEATING AND
DESTABILIZATION ACROSS THE SW DESERTS. HOWEVER...CONDITIONS ARE RIPE
ACROSS SE AND SOUTH-CENTRAL AZ WITH SURFACE DEWPOINTS IN THE MID
50S. TWC 12Z SOUNDING SHOWS 25 KT EASTERLY FLOW IN THE
MID-LEVELS...THOUGH THIS IS EXPECTED TO STRENGTHEN DURING THE DAY.
MOST LIKELY SCENARIO WOULD BE THAT STORMS ACROSS PIMA COUNTY
PROPAGATE NORTHWESTWARD WITH STRONG MOISTURE CONVERGENCE AND
ADDITIONAL ACTIVITY DEVELOPING IN THE PHOENIX METRO AREA.

TONIGHT...GIVEN THE FLOW E/SELY FLOW...UPSTREAM TWC SOUNDING IS
REPRESENTATIVE OF THE ATMOSPHERE ACROSS THE FORECAST AREA AND
INDICATES THAT WINDS HAVE INCREASED IN THE MID-LEVELS TO ROUGHLY 30
KT AT 15K FT. CONVECTION IS ALREADY FIRING ACROSS EASTERN AZ AND SEE
NO REASON WHY THIS ACTIVITY SHOULDNT HOLD TOGETHER AS IT REACHES THE
LOWER DESERTS LATE THIS AFTERNOON AND THIS EVENING. POPS REMAIN AT
30 PERCENT FOR THE PHOENIX METRO AREA. HOWEVER...STRONG WINDS AND
BLOWING DUST FROM DISTANT THUNDERSTORMS ARE EVEN MORE LIKELY.
LOW-LEVEL MOISTURE CONVERGENCE AHEAD OF OUTFLOW BOUNDARIES WILL BE
THE PRIMARY LIFTING MECHANISM. ANY CELLS THAT DO DEVELOP HAVE THE
POTENTIAL TO PRODUCE WINDS IN EXCESS OF 60 MPH. FAVORABLE DYNAMICS
IN THE FORM OF STRONG UPPER LEVEL DIFFLUENCE AND INCREASING DEEP
LAYER SHEAR WILL KEEP STORMS GOING AFTER MIDNIGHT.

SAT...WIND FIELDS ARE EXPECTED TO WEAKEN AS THE VORT LOBE LIFTS
NORTHWARD THROUGH THE FORECAST AREA. CONSEQUENTLY...THE FOCUS WILL
SHIFT FROM SEVERE STORMS TO FLASH FLOODING...NOT WIDESPREAD...BUT
CERTAINLY A POSSIBILITY. GFS/NAM-WRF IN GENERALLY GOOD AGREEMENT
THAT THE HEAVIEST RAIN IS EXPECTED IN THE VICINITY OF THE CO RIVER
OR PERHAPS SE CA. WITH THE EXTENSIVE CLOUD COVER...CONSIDERABLY
COOLER CONDITIONS ARE EXPECTED. MAXES WILL STRUGGLE TO REACH THE
LOWER-MID 90S IN THE LOWER DESERTS...WHICH WOULD MAKE IT THE COOLEST
DAY SINCE EARLY-MID JUNE FOR SOME SPOTS.

PREVIOUS DISCUSSION...
BY SUNDAY...MAIN LOW WILL STILL BE OFFSHORE BUT BEGINNING TO LIFT
NEWD...COMING ASHORE SUNDAY NIGHT/EARLY MONDAY. AMS WILL STILL BE
PRIMED TO INTERACT WITH ANY DYNAMICS THAT MAY BE ASSOCD WITH THE
LOW...AND THIS COULD COME AS 40-50KT JET LIFTS THRU THE AREA SUNDAY
INTO MONDAY. CHANCE POPS STILL APPEAR TO BE IN ORDER...ESPECIALLY AZ
PORTION OF CWA.

BY TUESDAY...THE WX SHOULD BEGIN TO SETTLE DOWN AS WE LOSE THE
DYNAMICS AND AMS BEGINS TO DRY OUT SIGNIFICANTLY AS FLOW TURNS TO A
MORE W/SWLY DIRECTION BEHIND TROUGH. WILL LEAVE SLIGHT CHANCES GOING
MAINLY IN ZONE 24 TUESDAY THRU THURSDAY. EXPECT TEMPS TO WARM BACK
UP CLOSE TO NORMALS.

&&

.AVIATION...
KPHX AND KIWA...
WLY SFC WINDS DEVELOPED BY 19Z...AND COULD OCNLY GUST TO 20 KTS TIL
AROUND 23Z. WITH A STRONGER JET CORE DEVELOPING TO OUR
SOUTHEAST...ANY CONVECTION THAT FORMS WILL PROBABLY BE STEERED INTO
THE METRO AREA THIS EVENING. NOT AS CONFIDENT ON SEEING A SOUTHWEST
OUTFLOW WIND...BUT ITS BEGINNING TO APPEAR TO BE MORE OF AN EASTERLY
COMPONENT WITH GOOD POTENTIAL FOR WINDS OVER 35 TO 40 KTS. TIMING OF
THIS EVENT IS STILL UP IN THE AIR...AND LATER AMDS WIBIS.
ALSO...SOME BLDU WITH VSBYS AT OR BLO 5 MILES AFT 01Z IS STILL
POSSIBLE FOR THE EVENING RUSH.

KIPL AND KBLH...
STRONG PUSH OF GULF AIR ONGOING WITH GOOD SLY WINDS ALONG THE LOWER
CO RIVER VALLEY INTO THE IMPERIAL VALLEY. CLOUDS WILL CONTINUE TO
SLOWLY THICKEN THROUGH THE DAY...WITH SHRA/TSTM ACTIVITY BCMG MORE
LIKELY LATER THIS EVENING. NOW THERES BETTER CONFIDENCE OF A BLOWING
DUST EVENT WITH VSBYS LESS THAN 3  MILES AT KIPL AFT 23Z.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
A MORE SEASONABLE PATTERN OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS ON SUNDAY AND MONDAY WILL GIVE WAY TO A DRIER REGIME
BY THE MIDDLE OF THE WEEK. THE MINIMUM RH IN THE LOWER DESERT ZONES
WILL DROP INTO THE 15 TO 20 PERCENT RANGE BY WEDNESDAY...WITH
GENERALLY LIGHT WINDS. NO CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED FOR THIS PERIOD.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH/ESTLE
AVIATION...SIPPLE/INIGUEZ
FIRE WEATHER...SIPPLE
Hazardous weather outlook, Aug 21, 5:33 AM MST, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
533 AM MST FRI AUG 21 2009

AZZ022-023-027-028-221245-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
533 AM MST FRI AUG 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA
BY LATE AFTERNOON AND INTO THE NIGHTTIME HOURS. THE STRONGEST STORMS
COULD BE SEVERE...CAPABLE OF PRODUCING GUSTY...POTENTIALLY DAMAGING
WINDS OF 58 MPH OR MORE...VERY HEAVY RAIN AND SMALL HAIL. GUSTY
OUTFLOW WINDS COULD ALSO PRODUCE AREAS OF DENSE BLOWING DUST BEFORE
THE RAIN BEGINS. DANGEROUS CLOUD-TO-GROUND LIGHTNING IS ALSO LIKELY
WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ON
SATURDAY...SOME OF WHICH COULD PRODUCE LOCALLY HEAVY RAIN. ON SUNDAY
AND MONDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS WITH
GUSTY WINDS AND BRIEF HEAVY RAIN POSSIBLE...AS WELL AS DANGEROUS
CLOUD-TO-GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-221245-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
533 AM MST FRI AUG 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS
THE AREA BY AFTERNOON AND INTO THE NIGHTTIME HOURS. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 50 MPH OR MORE...
BRIEF HEAVY RAIN AND SMALL HAIL. DANGEROUS CLOUD-TO-GROUND LIGHTNING
IS ALSO LIKELY WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ON
SATURDAY...SOME OF WHICH COULD PRODUCE LOCALLY HEAVY RAIN. ON SUNDAY
AND MONDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS WITH
SMALLER CHANCES OF STORMS TUESDAY THROUGH THURSDAY. GUSTY WINDS AND
BRIEF HEAVY RAIN WILL BE POSSIBLE...AS WELL AS DANGEROUS CLOUD-TO-
GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-021-025-026-CAZ030>033-221245-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
533 AM MST FRI AUG 21 2009 /533 AM PDT FRI AUG 21 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA
BY AFTERNOON AND INTO THE NIGHTTIME HOURS. THE STRONGEST STORMS
COULD BE SEVERE...CAPABLE OF PRODUCING GUSTY...POTENTIALLY DAMAGING
WINDS OF 58 MPH OR MORE...VERY HEAVY RAIN AND HAIL. GUSTY OUTFLOW
WINDS COULD ALSO PRODUCE AREAS OF DENSE BLOWING DUST BEFORE THE RAIN
BEGINS. DANGEROUS CLOUD-TO-GROUND LIGHTNING IS ALSO LIKELY WITH THE
STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ON
SATURDAY...SOME OF WHICH COULD PRODUCE LOCALLY HEAVY RAIN. ON SUNDAY
AND MONDAY THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
WITH GUSTY WINDS AND BRIEF HEAVY RAIN POSSIBLE...AS WELL AS DANGEROUS
CLOUD-TO-GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ESTLE

In the hours before

Special weather statement, Aug 21, 6:43 PM MST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
643 PM MST FRI AUG 21 2009

AZZ022>024-028-220230-
GILA AZ-MARICOPA AZ-PINAL AZ-
643 PM MST FRI AUG 21 2009

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
  NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
  NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 730 PM MST

AT 640 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF THUNDERSTORMS EXTENDING FROM PUNKIN CENTER TO JUST NORTH OF
QUEEN VALLEY. STRONGEST STORMS EXISTED FROM JUST SOUTH OF PUNKIN
CENTER TO NEAR TORTILLA FLAT. GUSTY WINDS IN EXCESS OF 40
MPH...BRIEF HEAVY RAIN...AND INTENSE CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE STORMS AS THEY MOVE TOWARD THE WEST AT 15 MPH.
MEANWHILE...OUTFLOW FROM STORMS OVER SOUTHEAST YAVAPAI COUNTY WAS
PUSHING SOUTH ACROSS FAR NORTHERN MARICOPA COUNTY.

SCATTERED THUNDERSTORMS WILL AFFECT PORTIONS OF NORTH-CENTRAL AND
NORTHEAST MARICOPA COUNTY BY 730 PM...WITH GUSTY OUTFLOW WINDS
POSSIBLY AFFECTING MUCH OF CENTRAL AND NORTHEAST MARICOPA
COUNTY...INCLUDING CENTRAL AND EASTERN PORTIONS OF THE GREATER
PHOENIX AREA...BY 8 PM.

LAT...LON 3331 11157 3331 11219 3389 11226 3401 11212
      3397 11183 3395 11151 3375 11110 3331 11102
TIME...MOT...LOC 0134Z 180DEG 0KT 3366 11132

DG
Special weather statement, Aug 21, 7:25 PM MST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
725 PM MST FRI AUG 21 2009

AZZ022-023-220330-
MARICOPA AZ-
725 PM MST FRI AUG 21 2009

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWEST MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 830 PM MST

AT 720 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF THUNDERSTORMS EXTENDING FROM 10 MILES EAST OF MORRISTOWN TO
10 MILES EAST OF WICKENBURG...WITH STORMS EXTENDING NORTH INTO FAR
SOUTHERN YAVAPAI COUNTY. THE LINE OF STORMS WAS MOVING TO THE WEST
AT 15 MPH. THE CITY OF WICKENBURG WILL BE AFFECTED BY STORMS BETWEEN
730 PM AND 830 PM. WIND GUSTS 40 TO 50 MPH ARE EXPECTED...ALONG WITH
BRIEF HEAVY RAIN AND CLOUD TO GROUND LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   WICKENBURG...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3371 11287 3400 11311 3400 11284 3396 11254
      3382 11235
TIME...MOT...LOC 0220Z 109DEG 16KT 3396 11259

DG
Special weather statement, Aug 21, 7:47 PM MST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
747 PM MST FRI AUG 21 2009

AZZ022>024-220345-
MARICOPA AZ-
747 PM MST FRI AUG 21 2009

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 845 PM MST

AT 742 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SCATTERED STRONG THUNDERSTORMS OVER EASTERN AND NORTHERN PORTIONS OF
THE PHOENIX AREA...EXTENDING TOWARD WICKENBURG. THE STORMS ARE
MOVING WEST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   MESA...
   FOUNTAIN HILLS...
   TEMPE...
   SCOTTSDALE...
   PARADISE VALLEY...
   PHOENIX...
   PEORIA...AND
   WICKENBURG.

LAT...LON 3330 11163 3336 11223 3348 11262 3401 11306
      3401 11269 3391 11229 3402 11219 3401 11166
TIME...MOT...LOC 0243Z 104DEG 25KT 3348 11161

AJ

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 6:43 PM MSTSpecial Weather StatementPSR47 min
Aug 21, 6:53 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa52 min
Aug 21, 7:25 PM MSTSpecial Weather StatementPSR65 min
Aug 21, 7:47 PM MSTSpecial Weather StatementPSRMaricopa58 min
Aug 21, 7:59 PM MSTSevere Thunderstorm WarningPSRMaricopa61 min
Aug 21, 8:34 PM MSTAreal Flood AdvisoryPSRMaricopa116 min
Aug 21, 9:16 PM MSTSpecial Weather StatementPSRPinal59 min
Aug 22, 2:59 PM MSTSpecial Weather StatementPSR61 min
Aug 22, 4:07 PM MSTFlash Flood WarningPSRMaricopa113 min
Aug 21, 9:25 PM MSTSpecial Weather StatementPSRImperial65 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.